# SDR A6WA2019010146267

- Difficulty date: December 30, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 34,957 hours, 33,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Part time: 34,957 hours, 33,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 621.00 BULKHEAD FWD FACE IS CHAFED 3" ABOVE FLOOR BETWEEN RBL36 TO RBL45.
